Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 168, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 21, 2011, 5:28 PM CDT for 7 counties in Illinois. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 5:28 PM CDT (22:28 UTC)
- Expired
- Jun 21, 2011, 6:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, IL, Crawford County, IL, Cumberland County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL, Shelby County, IL
The radar
The Evansville,IN radar (KVWX), 90 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 5:34 PM CDT | TSTM WND DMG | Neoga, IL | LARGE LIMBS DOWN ON STREETS AND IN PARK. |
| Jun 21, 6:30 PM CDT | TSTM WND DMG | Jewett, IL | DELAYED REPORT. TREE LIMBS AND POWER LINES DOWN. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 1:22 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 489 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1353 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -245 m²/s²
- 0-3 km storm-relative helicity
- -164 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -5.5
The text
As transmitted, in the capitals the NWS used until 2016.
401
WUUS53 KILX 212228
SVRILX
ILC023-033-035-079-101-159-173-212330-
/O.NEW.KILX.SV.W.0168.110621T2228Z-110621T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
528 PM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN EAST CENTRAL ILLINOIS...
CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
JASPER COUNTY IN SOUTHEAST ILLINOIS...
LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
SOUTHEASTERN SHELBY COUNTY IN CENTRAL ILLINOIS...
* UNTIL 630 PM CDT.
* AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WINDSOR TO WILLOW HILL TO
SCHNELL...AND MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
OLNEY...TOLEDO...ROBINSON...LAWRENCEVILLE...MARSHALL...
PARKERSBURG...HIDALGO...WILLOW HILL...STE. MARIE...CALHOUN...
GREENUP...CLAREMONT...HAZEL DELL...JANESVILLE...OBLONG...
CHAUNCEY...HARDINVILLE...EATON...SUMNER AND ANNAPOLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR SOUTHERN ILLINOIS.
LAT...LON 3862 8828 3899 8822 3911 8836 3917 8836
3917 8844 3935 8866 3938 8847 3938 8802
3948 8800 3948 8753 3935 8752 3931 8761
3921 8757 3914 8765 3896 8751 3886 8754
3874 8749 3866 8760 3858 8762 3856 8815
TIME...MOT...LOC 2229Z 251DEG 49KT 3939 8850 3903 8806
3864 8813
WIND...HAIL 60MPH 1.00IN
$$
GOETSCH3 follow-up statements
957
WWUS53 KILX 212247
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
547 PM CDT TUE JUN 21 2011
ILC173-212257-
/O.CAN.KILX.SV.W.0168.000000T0000Z-110621T2330Z/
SHELBY IL-
547 PM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE
MOVED OUT OF THE WARNED AREA.
LAT...LON 3860 8816 3901 8811 3937 8836 3938 8801
3948 8800 3948 8753 3936 8752 3931 8761
3921 8757 3914 8765 3902 8756 3899 8756
3896 8751 3886 8754 3874 8749 3866 8760
3858 8763 3856 8815
TIME...MOT...LOC 2247Z 249DEG 35KT 3940 8824 3908 8791
3855 8805
$$
ILC023-033-035-079-101-159-212330-
/O.CON.KILX.SV.W.0168.000000T0000Z-110621T2330Z/
JASPER IL-LAWRENCE IL-RICHLAND IL-CLARK IL-CRAWFORD IL-CUMBERLAND IL-
547 PM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CUMBERLAND...CRAWFORD...CLARK...RICHLAND...LAWRENCE AND EASTERN
JASPER COUNTIES UNTIL 630 PM CDT...
AT 542 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LERNA TO 6 MILES NORTHWEST OF
OBLONG TO 5 MILES SOUTHWEST OF PARKERSBURG...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
ROBINSON...LAWRENCEVILLE...MARSHALL...OBLONG...CLAREMONT...CASEY...
EATON...CHAUNCEY...ANNAPOLIS...HARDINVILLE...SUMNER...
MARTINSVILLE...WESTFIELD...NEW HEBRON...HUTSONVILLE...BRIDGEPORT...
WEST UNION...FLAT ROCK...BIRDS AND PALESTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3860 8816 3901 8811 3937 8836 3938 8801
3948 8800 3948 8753 3936 8752 3931 8761
3921 8757 3914 8765 3902 8756 3899 8756
3896 8751 3886 8754 3874 8749 3866 8760
3858 8763 3856 8815
TIME...MOT...LOC 2247Z 249DEG 35KT 3940 8824 3908 8791
3855 8805
WIND...HAIL 60MPH 1.00IN
$$
GOETSCH847
WWUS53 KILX 212313
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
613 PM CDT TUE JUN 21 2011
ILC035-079-159-212323-
/O.CAN.KILX.SV.W.0168.000000T0000Z-110621T2330Z/
JASPER IL-RICHLAND IL-CUMBERLAND IL-
613 PM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CUMBERLAND...RICHLAND
AND EASTERN JASPER COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE
MOVED OUT OF THE WARNED AREA.
LAT...LON 3866 8760 3858 8763 3857 8788 3898 8782
3948 8800 3948 8753 3936 8752 3931 8761
3921 8757 3914 8765 3902 8756 3900 8757
3896 8751 3886 8754 3874 8749
TIME...MOT...LOC 2313Z 249DEG 35KT 3949 8793 3902 8761
3864 8775
$$
ILC023-033-101-212330-
/O.CON.KILX.SV.W.0168.000000T0000Z-110621T2330Z/
LAWRENCE IL-CLARK IL-CRAWFORD IL-
613 PM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CRAWFORD...
CLARK AND LAWRENCE COUNTIES UNTIL 630 PM CDT...
AT 607 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WESTFIELD TO ROBINSON TO 7 MILES
SOUTHWEST OF BRIDGEPORT...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
LAWRENCEVILLE...MARSHALL...WEST UNION...ST. FRANCISVILLE...
CLARKSVILLE...RUSSELLVILLE...DENNISON...PINKSTAFF...WEST YORK...
YORK...LINCOLN TRAIL STATE PARK...BILLETT...LAWRENCEVILLE AIRPORT
AND DARWIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3866 8760 3858 8763 3857 8788 3898 8782
3948 8800 3948 8753 3936 8752 3931 8761
3921 8757 3914 8765 3902 8756 3900 8757
3896 8751 3886 8754 3874 8749
TIME...MOT...LOC 2313Z 249DEG 35KT 3949 8793 3902 8761
3864 8775
WIND...HAIL 60MPH 1.00IN
$$
GOETSCH773
WWUS53 KILX 212324
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
624 PM CDT TUE JUN 21 2011
ILC023-033-101-212335-
/O.EXP.KILX.SV.W.0168.000000T0000Z-110621T2330Z/
LAWRENCE IL-CLARK IL-CRAWFORD IL-
624 PM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD...CLARK AND LAWRENCE
COUNTIES WILL EXPIRE AT 630 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 8 PM.
LAT...LON 3866 8760 3858 8763 3857 8788 3898 8782
3948 8800 3948 8753 3936 8752 3931 8761
3921 8757 3914 8765 3902 8756 3900 8757
3896 8751 3886 8754 3874 8749
TIME...MOT...LOC 2325Z 249DEG 35KT 3953 8779 3906 8747
3868 8761
$$
GOETSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:50 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 21, 2:50 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 250 PM CDT TUE JUN 21 2011 .DISCUSSION... ISSUED 250 PM CDT TUE JUN 21 2011 A WARM AND HUMID DAY HAS DEVELOPED ACROSS CENTRAL AND SOUTHEAST ILLINOIS IN THE SOUTHERLY FLOW AHEAD OF A STRONG COLD FRONT. MAIN FORECAST CONCERN TODAY REVOLVES AROUND THE PASSAGE OF THIS COLD FRONT TONIGHT AND THE ASSOCIATED SHOWER/STORM/SEVERE WEATHER THREAT. BEHIND THE FRONT...THE MAIN CONCERNS REVOLVE AROUND PRECIPITATION CHANCES AND TEMPERATURES FOR THE REST OF THE WORK WEEK AS COOLER AIR SETTLES IN BEHIND THE FRONT. 12Z MODELS IN REASONABLE AGREEMENT WITH MOST OF THE FEATURES EXPECTED TO IMPACT FORECAST AREA OVER THE NEXT SEVERAL DAYS. DO NOT HAVE A PREFERRED MODEL WHERE MINOR DIFFERENCES ARISE...SO GENERALLY WENT WITH A BLEND/ENSEMBLE MEAN SOLUTION. SHORT TERM...TONIGHT THROUGH FRIDAY...SHOWERS/STORMS BEGINNING TO FIRE AHEAD OF APPROACHING FRONT...BOTH OVER AND IN THE VICINITY OF THE FORECAST AREA. THESE STORMS ARE DEVELOPING IN A MODERATELY UNSTABLE ENVIRONMENT... WITH CAPE VALUES OF 2-3K J/KG. MODERATE SHEAR IS EVIDENT IN THE AREA AS WELL...WITH 0-6KM SHEAR VALUES AROUND 40 KTS. THE MOST FOCUSED FORCING LOCALLY IS ASSOCIATED WITH A MCV LIFTING TOWARD THE FORECAST AREA FROM JUST SOUTH OF THE ST LOUIS METRO AREA. EXPECT SHOWERS/STORMS TO CONTINUE TO IMPACT THE AREA UNTIL FROPA LATER TONIGHT...WITH THE MAIN SEVERE THREAT EXPECTED LATE THIS AFTERNOON/EARLY THIS EVENING IN ADVANCE OF THE MCV. AN UNSEASONABLY STRONG/COLD UPPER LEVEL LOW...CURRENTLY OVER THE NORTHERN PLAINS/UPPER MIDWEST...WILL SLOWLY DRIFT EAST ACROSS THE GREAT LAKES BY THE END OF THE WEEK. THIS FEATURE WILL BE SLOWLY WEAKENING AS IT MOVES EAST...BUT THE COLD AIR/CYCLONIC FLOW ASSOCIATED WITH IT SHOULD PROVIDE A FEW SHOWERS AND ABUNDANT CLOUD COVER AS IT MOVES BY. THE SHOWERS/CLOUDS WILL BE MOST NUMEROUS ACROSS NORTHERN SECTIONS OF THE FORECAST AREA AND WILL HAVE A DECIDEDLY DIURNAL PEAK EACH DAY. THE COLD AIR WRAPPING AROUND THIS SYSTEM WILL KEEP POST FRONTAL TEMPERATURES BELOW NORMAL INTO THE WEEKEND. LONG TERM...SATURDAY THROUGH TUESDAY...MOSTLY QUIET WEATHER IS ANTICIPATED THROUGH THE EXTENDED RANGE OF THE FORECAST...ALONG WITH SLOWLY MODERATING TEMPERATURES. THE UPPER LOW THAT WILL HAVE BEEN WITH US FOR MUCH OF THE WEEK WILL BE REPLACED BY FLAT RIDGING. THE BULK OF THE PRECIPITATION DURING THE PERIOD SHOULD BE SOUTH OF THE OHIO RIVER VALLEY ALONG A PRIMARY BAROCLINIC ZONE...THOUGH SOME PRECIPITATION CAN NOT BE RULED OUT FROM WEAK WAVES TOPPING THE FLAT RIDGE. HOWEVER...CONFIDENCE IN ANY RAINFALL OCCURRING IS TOO LOW TO GO ABOVE A SLIGHT CHANCE AT THIS TIME. BAK && .AVIATION... ISSUED 1211 PM CDT TUE JUN 21 2011 CONCERN IN THE SHORT TERM INVOLVES CONVECTIVE DEVELOPMENT. HAVE HAD SOME THUNDERSTORMS DEVELOPING RECENTLY AND ARE APPROACHING KPIA FROM THE SOUTHWEST. COVERAGE SHOULD INCREASE INTO THE AFTERNOON. REMAINING TAF SITES SHOULD SEE AT LEAST SOME VCTS BY 20-21Z. HAVE MADE LITTLE CHANGES TO THE EXISTING TEMPO PERIODS FOR MORE SUSTAINED THUNDERSTORMS...AND WILL REFINE THEM BETTER ONCE THE CONVECTION STARTS GOING. MUCH OF THE ACTIVITY SHOULD BE OUT OF THE TAF SITES BY ABOUT 03Z. PROBLEM IN THE LONGER TERM INVOLVES POTENTIAL MVFR CEILINGS WEDNESDAY MORNING...AS SURFACE AND UPPER LOW SLOWLY SPINS ACROSS NORTHERN IOWA. WILL LIKELY SEE A SURGE OF CEILINGS AROUND 2500 FEET OR SO DROPPING SOUTHEAST DURING THE MORNING. AREAS AROUND KPIA/KBMI MOST LIKELY TO SEE THIS ARRIVE BY LATE MORNING. FURTHER SOUTH PROGRESSION IS LESS CLEAR AT THIS TIME...SO WILL KEEP VFR CONDITIONS FROM KSPI-KCMI FOR NOW. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 21, 3:07 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 307 PM CDT TUE JUN 21 2011 ILZ027>031-036-037-040-041-047-049-050-221100- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 307 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA THROUGH THE FIRST PART OF THE EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS...ALTHOUGH A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. AREAS UPSTREAM OF PEORIA MAY SEE MINOR FLOODING DEVELOP BY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. ILZ038-042>046-048-051>057-061-221100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 307 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE AREA THROUGH THE EVENING HOURS. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS...BUT A FEW TORNADOES ARE ALSO POSSIBLE. THE STORMS MAY LINGER PAST MIDNIGHT NEAR THE INDIANA BORDER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. ILZ062-063-066>068-071>073-221100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 307 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE AREA THROUGH THE EVENING HOURS. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS...BUT A FEW TORNADOES ARE ALSO POSSIBLE. THE STORMS MAY LINGER PAST MIDNIGHT NEAR THE INDIANA BORDER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MINOR FLOODING ALONG THE WABASH AND LITTLE WABASH RIVERS WILL CONTINUE MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. GEELHART
In the hours before
Special weather statement, Jun 21, 4:56 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
456 PM CDT TUE JUN 21 2011
ILZ056-057-062-063-067-068-212300-
CLARK-COLES-CRAWFORD-CUMBERLAND-EDGAR-JASPER-
456 PM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR CLARK...EASTERN CUMBERLAND...
NORTHEASTERN JASPER...NORTHERN CRAWFORD...SOUTHEASTERN COLES AND
SOUTHERN EDGAR COUNTIES UNTIL 600 PM CDT...
AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HUTSONVILLE TO 6
MILES NORTHWEST OF WILLOW HILL...MOVING NORTHEAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
ANNAPOLIS...
GREENUP...
WEST UNION...
HAZEL DELL...
CASEY...
MARTINSVILLE...
OTHER LOCATIONS AFFECTED INCLUDE...HUNT CITY...TRIMBLE...YALE...
YORK...BELLAIR AND WEST YORK.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3934 8758 3931 8761 3926 8760 3926 8757
3921 8757 3914 8765 3910 8761 3909 8762
3907 8757 3901 8756 3904 8807 3937 8824
3961 8791 3963 8752 3935 8752
TIME...MOT...LOC 2157Z 203DEG 26KT 3912 8767 3910 8807
GOETSCHLocal storm report, Jun 21, 4:59 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
459 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND GST 1 S XENIA 38.62N 88.64W
06/21/2011 E50 MPH CLAY IL EMERGENCY MNGR
ESTIMATED 50 MPH WIND GUST.
&&
JRPLocal storm report, Jun 21, 5:11 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
511 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 1 N FLORA 38.69N 88.48W
06/21/2011 CLAY IL EMERGENCY MNGR
TREE BLOWN DOWN AND METAL ROOF BLOWN OFF SHED.
&&
JRPLocal storm report, Jun 21, 5:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
515 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HEAVY RAIN 2 E BIRDS 38.84N 87.63W
06/21/2011 M1.37 INCH LAWRENCE IL CO-OP OBSERVER
1.37 INCHES OF RAIN FELL IN 40 MINUTES.
&&
JRPLocal storm report, Jun 21, 5:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
518 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST 5 NW EFFINGHAM 39.17N 88.62W
06/21/2011 E60 MPH EFFINGHAM IL FIRE DEPT/RESCUE
VOLUNTEER FIREFIGHTER. ESTIMATED 60 MPH WIND GUST.
&&
JRPLocal storm report, Jun 21, 5:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
522 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST MARTINSVILLE 39.34N 87.88W
06/21/2011 E50 MPH CLARK IL AMATEUR RADIO
ESTIMATED 50 MPH WIND GUST.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 9:25 AM CDT | Areal Flood Warning | ILX | Scott | 11 hr |
| Jun 21, 9:46 AM CDT | River Flood Warning | ILX | Cass, Mason | 48 hr |
| Jun 21, 4:14 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence, Richland | 61 min |
| Jun 21, 4:29 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Crawford, Jasper, Richland | 61 min |
| Jun 21, 4:37 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Shelby | 53 min |
| Jun 21, 4:56 PM CDT | Special Weather Statement | ILX | Clark | 64 min |
| Jun 21, 5:29 PM CDT | Severe Thunderstorm Warning | ILX | Peoria | 38 min |
| Jun 21, 5:38 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Douglas, Edgar, Moultrie, Shelby | 67 min |
| Jun 21, 5:51 PM CDT | Flash Flood Warning | ILX | Fulton, Peoria | 5 hr |
| Jun 21, 6:03 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Douglas, Logan, Macon, Moultrie, Piatt and 1 more | 47 min |
| Jun 21, 6:10 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 65 min |
| Jun 21, 6:15 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell, Woodford | 60 min |
| Jun 21, 6:19 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Piatt | 56 min |
| Jun 21, 6:30 PM CDT | Severe Thunderstorm Warning | ILX | Marshall | 30 min |
| Jun 21, 6:38 PM CDT | Areal Flood Advisory | ILX | Tazewell, Woodford | 5 hr |
| Jun 21, 6:59 PM CDT | Severe Thunderstorm Warning | ILX | Woodford | 40 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.